Volume 19, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Generalized Kuperberg invariants of $3$–manifolds

Rinat Kashaev and Alexis Virelizier

Algebraic & Geometric Topology 19 (2019) 2575–2624
Abstract

In the 1990s, based on presentations of 3–manifolds by Heegaard diagrams, Kuperberg associated a scalar invariant of 3–manifolds to each finite-dimensional involutory Hopf algebra over a field. We generalize this construction to the case of involutory Hopf algebras in arbitrary symmetric monoidal categories admitting certain pairs of morphisms called good pairs. We construct examples of such good pairs for involutory Hopf algebras whose distinguished grouplike elements are central. The generalized construction is illustrated by an example of an involutory super-Hopf algebra.

Keywords
invariants of $3$–manifolds, Hopf algebras
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 16T05
References
Publication
Received: 18 June 2018
Revised: 5 November 2018
Accepted: 17 November 2018
Published: 20 October 2019
Authors
Rinat Kashaev
Section de Mathématiques
Université de Genève
Genève
Switzerland
Alexis Virelizier
Départment de Mathématiques
Université de Lille
Villeneuve
France